# SDR DALA2022092806381

- Difficulty date: September 24, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 82,201 hours, 29,046 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5648 DURING ACCOMPLISHMENT OF ERA 585683-14AD SECTION IV REP INSPECTION. HOLE #11 WAS FOUND TO BE AT A SIZE INCONSISTENT WITH THE PAPERWORK. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 011-0001:0514-2001/001 00004 REPAIRED PER 585683-14AD REV D SECTION VII. (2423301)
